arrow
Volume 23, Number 2
Previous Issue Next Issue

Ben-Yu Guo, Jie Shen & Cheng-Long Xu

J. Comp. Math., 23 (2005), pp. 113-130.

Preview Full PDF 1756 18141 Abstract

Séraphin M. Mefire

J. Comp. Math., 23 (2005), pp. 131-152.

Preview Full PDF 1707 18180 Abstract

Xin-Long Luo

J. Comp. Math., 23 (2005), pp. 153-164.

Preview Full PDF 1683 18309 Abstract

Xia Cui

J. Comp. Math., 23 (2005), pp. 165-176.

Preview Full PDF 1778 18431 Abstract

Qian-Shun Chang & Weiwei Sun

J. Comp. Math., 23 (2005), pp. 177-184.

Preview Full PDF 1708 18411 Abstract

Shao-Chun Chen, Yong-Cheng Zhao & Dong-Yang Shi

J. Comp. Math., 23 (2005), pp. 185-198.

Preview Full PDF 1764 18384 Abstract

Ming-Xian Pang

J. Comp. Math., 23 (2005), pp. 199-204.

Preview Full PDF 1745 18292 Abstract

Xing-Hua Wang, Wan Ma & Xiang-Jiang Mi

J. Comp. Math., 23 (2005), pp. 205-210.

Preview Full PDF 1805 18723 Abstract

Bing-Sheng He & Yu-Mei Wang

J. Comp. Math., 23 (2005), pp. 211-216.

Preview Full PDF 1747 18701 Abstract

Wei Wang, Lian-Sheng Zhang & Yi-Fan Xu

J. Comp. Math., 23 (2005), pp. 217-224.

Preview Full PDF 1634 18161 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard